Michigan, 2013Winter Storm and Winter Weather in Michigan, May 1 to 3, 2013
May 1 to 3, 2013 · NWS MQT · 5 events in 5 counties and zones
A low pressure system moving along a stalled cold front just east of Upper Michigan produced heavy snow and freezing rain over portions of western Upper Michigan from the evening of the 1st into the 3rd.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system moving along a stalled cold front just east of Upper Michigan produced heavy snow and freezing rain over portions of western Upper Michigan from the evening of the 1st into the 3rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at May 1, 5:43 PM CST, 1 hour 17 minutes earlier.
Area forecast discussion, May 1, 5:43 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
743 PM EDT WED MAY 1 2013
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 503 PM EDT WED MAY 1 2013
CONTINUE WITH SEVERAL HYDROLOGIC ISSUES...WHICH MAY BE EXTENDED WITH
THE NEXT BATCH OF PRECIPITATION HEADING IN FROM THE WSW. ON A
POSITIVE NOTE...SEVERAL LOCATIONS HAVE PEAKED...WITH HIGH WATERS
RECEDING.
THE UPCOMING SNOW/RAIN EVENT CONTINUES TO BE TRICKY...WITH A SLIGHT
EASTERN PUSH OF THE HIGHEST EXPECTED QPF. ALTHOUGH THE FORECAST IS
DIFFICULT...THE COORDINATION IS STRONG OVER THE TRIPLE POINT OF
WI/MI/LAKE SUPERIOR...WITH 8-11IN OF NEW SNOW EXPECTED. WENT AHEAD
AND UPGRADED THE WATCH TO A WARNING FOR GOGEBIC COUNTY...AND ADDED A
WINTER WX ADVISORY FOR ONTONAGON. THE RAIN/SNOW BOUNDARY WILL BE
NEARBY...WITH AROUND 1IN OR LESS SNOW ANTICIPATED OVER THE EASTERN
EDGES OF BOTH COUNTIES. ADDING TO ISSUES WILL BE THE LAKE ENHANCED
NNE WINDS OFF LAKE SUPERIOR THROUGH MUCH OF THE EVENT...FOR LAKE OF
THE WOODS AND SOUTH.
COOLED TEMPS FOR THURSDAY OVER THE NW HALF OF THE CWA...LEADING THE
AN INCREASED POTENTIAL FOR A FEW POCKETS OF FZRA LATE THURSDAY
MORNING INTO THE AFTERNOON HOURS. ALSO ADDED STRONGER WIND GUSTS
CENTRAL AND E NEAR LAKE SUPERIOR...WITH GUSTS NEARING 30KTS OVER
MAINLY CENTRAL LAKE SUPERIOR AND GUSTS 20-25KTS ON THE LAND.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 503 PM EDT WED MAY 1 2013
MAIN FCST CONCERNS ARE SNOW POTENTIAL OVER THE WEST AND PCPN TYPES
THU NIGHT INTO FRI.
THU NIGHT INTO FRI...800-600 MB FGEN FORCING WILL GRADUALLY WEAKEN
BUT WILL SUSTAIN A BAND OF PCPN OVER MUCH OF THE CWA. AS THE MID-LVL
TROUGH DIGS INTO THE CNTRL PLAINS...THE 850 MB FRONT IS EXPECTED TO
SHIFT BACK TO THE WEST. A WARMER 900-700 MB LAYER MOVING BACK OVER
THE COLDER AIR NEAR THE SFC WILL BRING INCREASING POTENTIAL FOR FZRA
OVER INLAND AREAS WEST AND CENTRAL WHERE THE SFC TEMP REMAINS NEAR
OR JUST BELOW FREEZING. ALTHOUGH ICE WOULD LIKELY BE MINIMAL OVER
THE GROUND AND ROAD SURFACES...TREE BRANCHES AND ELEVATED SURFACES
COULD SEE SOME MINOR ICING. UNCERTAINTY IS ALSO GREATER WITH THE
AMOUNT OF PCPN THAT WILL OCCUR AS THE ISENTROPIC ASCENT ALONG THE
FRONT GRADUALLY WEAKENS. MODEL AVG QPF SUGGESTS GENERALLY QUARTER
INCH OR LESS OF QPF ON THU NIGHT AND EVEN LESSER AMOUNTS FRIDAY AS
ISENTROPIC ASCENT WEAKENS SUBSTANTIALLY BY FRI AFTERNOON.
POOR RUN-TO-RUN CONTINUITY LEADS TO LOWER CONFIDENCE IN FCST GOING
INTO THE WEEKEND AND EARLY NEXT WEEK. THE 12Z RUNS OF THE GFS AND
ECMWF SHOW BETTER AGREEMENT KEEPING CLOSED LOW WELL SOUTH OVER THE
MID-MS VALLEY WHICH WOULD RESULT IN MORE RDGG INTO THE UPPER GREAT
LAKES AND THUS DRIER WEATHER FOR THE WEEKEND AND THE EARLY PART OF
NEXT WEEK. THE 12Z GEM-NH ON THE OTHER HAND BRINGS CLOSED LOW MUCH
FARTHER NORTH INTO THE UPPER MIDWEST/WESTERN GREAT LAKES REGION
WHICH WOULD OBVIOUSLY KEEP PCPN CHANCES AROUND FOR THE WEEKEND INTO
EARLY NEXT WEEKEND. THE 12Z UKMET LOOKS CLOSER TO THE GFS/ECMWF SOLN
AND THUS SUPPORTS DRIER SOLN. GIVEN UNCERTAINTY AND POOR RUN-TO-RUN
CONTINUITY HAVE ELECTED TO KEEP LOW CHC POPS IN THE FCST FOR THE
WEEKEND TRENDING TOWARD DRIER WX FOR MONDAY. HAVE MAINTAINED LOWER
CHC POPS FOR TUESDAY AS MODELS STILL HINT THAT AMPLIFIED FLOW OVER
WEST COAST IN BLOCKING PATTERN COULD DRIVE NRN STREAM SHORTWAVE AND
ASSOC FRONTAL SYSTEM THROUGH UPPER GREAT LAKES.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 742 PM EDT WED MAY 1 2013
BAND OF PCPN DEVELOPING WELL INTO THE COLD AIR W OF FRONTAL BOUNDARY
RUNNING FROM NRN LWR MI TO THE SRN PLAINS WILL AFFECT KIWD/KCMX THRU
THIS FCST PERIOD. AT KIWD...PCPN WILL MOSTLY BE IN THE FORM OF SN.
IFR CONDITIONS EARLY THIS EVENING AT KIWD SHOULD FALL TO LIFR LATE
EVENING THRU EARLY THU AFTN WITH HEAVIEST SNOW FALLING IN THE
MORNING HRS. MAY SEE SOME IMPROVEMENT TO IFR IN THE AFTN. AT KCMX...
PCPN WILL PROBABLY BE A MIX OF -RA/-SN THRU MOST OF THE FCST PERIOD.
SOME -PL/-FZRA IS A SMALL POSSIBILITY. IFR CONDITIONS WITH UPSLOPE
WNW WINDS AT KCMX EARLY THIS EVENING SHOULD IMPROVE TO VFR FOR A
TIME LATE EVENING/OVERNIGHT AS WINDS VEER NRLY...LEADING TO
LOCALIZED DOWNSLOPE COMPONENT TO WIND...AND HEAVIER PCPN SETS UP
JUST TO THE W OF KCMX. AS STEADIER PCPN ARRIVES LATE IN THE NIGHT
AND THU MORNING...CONDITIONS SHOULD FALL TO MVFR AND THEN IFR. AT
KSAW...VFR CONDITIONS WILL PREVAIL THRU THE EVENING...AND THEN FALL
TO MVFR LATE TONIGHT AS -RA DEVELOPS. FURTHER DETERIORATION TO LIFR
IS EXPECTED BY MID MORNING THU...IF NOT EARLIER...UNDER BRISK
UPSLOPE N WINDS.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 503 PM EDT WED MAY 1 2013
LOW PRESSURE OVER N QUEBEC...WITH A TROUGH EXTENDING ACROSS N LAKE
HURON AND LOWER MICHIGAN...AND STRONG HIGH PRESSURE ACROSS CENTRAL
CANADA AND THE N PLAINS. THE TROUGH WILL MOVE LITTLE...AND PUSH BACK
INTO E LAKE SUPERIOR THURSDAY THROUGH FRIDAY AS LOW PRESSURE
ORGANIZES OVER THE MID MISSISSIPPI VALLEY. A FEW GUSTS NEARING 30KTS
WILL BE POSSIBLE LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.
EXPECT THE LOW TO FILL TO OVER THE GREAT LAKES SATURDAY
NIGHT...BEFORE TRANSITIONING TO A RIDGE OF HIGH PRESSURE FOR SUNDAY
AND LINGERING ACROSS THE REGION THROUGH MONDAY.
&&
.HYDROLOGY...
ISSUED AT 503 PM EDT WED MAY 1 2013
COOLER TEMPERATURES HAVE STARTED COMING INTO THE AREA WHICH SHOULD
SLOW DOWN THE SNOW MELT AND SHOULD START IMPACTING RIVER LEVELS
ACROSS THE AREA. FORTUNATELY...RAINFALL AMOUNTS OVER THE LAST COUPLE
OF DAYS HAVE GENERALLY BEEN ON THE LIGHT SIDE AND THE FLOODING IS
STILL DRIVEN PRIMARILY BY SNOW MELT. THE MAIN SNOW LEFT OVER THE
AREA IS OVER THE HIGHER TERRAIN LOCATIONS OVER THE WEST...WHERE
VALUES ARE UP TO THE 15 INCH RANGE. AN UPPER LEVEL FRONT WILL STALL
OVER WESTERN UPPER MICHIGAN TODAY THROUGH THURSDAY. THIS HAS THE
POTENTIAL TO PRODUCE OVER AN INCH OF QPF OVER THE WESTERN THIRD OF
UPPER MICHIGAN THROUGH THURSDAY NIGHT. THE HEAVIEST
AMOUNTS...POTENTIALLY EXCEEDING 1.5 INCHES WILL BE OVER WESTERN
ONTONAGON AND WESTERN GOGEBIC COUNTIES. WITH THE COLDER
TEMPERATURES...THERE IS UNCERTAINTY IN THE THE EXACT PRECIPITATION
TYPE...BUT IT LOOKS LIKE A RAIN/SNOW/FREEZING RAIN MIX OVER THE WEST
HALF AND MAINLY SNOW OVER THE FAR WEST. THIS PRECIPITATION WILL NOT
HELP MATTERS OVER THE WESTERN CWA...WHERE MANY RIVERS/STREAMS/CREEKS
ARE EXCEEDING BANKFULL OR FLOODING. THIS PRECIPITATION WILL
DEFINITELY NEED TO BE WATCHED OVER THE NEXT DAY OR TWO TO PIN DOWN
AMOUNTS AND TYPES...WHICH WILL HELP DETERMINE THE TIME RUNOFF WILL
INFLUENCE THE RIVERS. ELSEWHERE...THE TIME LAGGED FLOW INCREASES
FROM THE SNOW MELT WILL LEAD TO CONTINUED RISES OVER THE NORTH
CENTRAL TRIBUTARIES OF THE ESCANABA AND MICHIGAMME RIVERS. THESE
AREAS MAY SEE FLOODING OVER THE COMING DAYS.
IN THE NEAR TERM...THE GREATEST FLOODING THREAT IS FOR THE RIVERS
IN WEST AND CENTRAL UPPER MICHIGAN. SEVERAL RIVER FLOOD
WARNING/WATCH/ADVISORIES ARE ALREADY IN PLACE...ALONG WITH SOME
AERIAL FLOOD ADVISORIES. FOR COMPLETE DETAILS...SEE THE LATEST RIVER
FLOOD WATCHES...WARNINGS AND ADVISORIES.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER WEATHER ADVISORY FROM 2 AM TO 2 PM EDT THURSDAY FOR
MIZ002.
WINTER STORM WARNING FROM 1 AM TO 1 PM CDT THURSDAY FOR MIZ009.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...KF
LONG TERM...VOSS
AVIATION...ROLFSON
MARINE...KF
HYDROLOGY...VOSSHazardous weather outlook, May 1, 3:21 PM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
521 PM EDT WED MAY 1 2013
MIZ001>005-009>011-084-021100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-GOGEBIC-
IRON-DICKINSON-SOUTHERN HOUGHTON-
521 PM EDT WED MAY 1 2013 /421 PM CDT WED MAY 1 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
EVEN WITH LOWER TEMPERATURES FOR THE REST OF THE WEEK. THE RAPID
SNOWMELT OVER THE LAST SEVERAL DAYS AND RAINFALL LAST NIGHT INTO
TODAY WILL KEEP RIVER LEVELS HIGH THROUGH THE END OF THE WORK WEEK.
SEE THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR FURTHER
DETAILS.
HEAVY SNOW IS LIKELY OVER FAR WEST UPPER MICHIGAN LATE TONIGHT. SEE
THE LATEST WINTER WEATHER MESSAGE FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A HEAVY AND WET SNOW IS LIKELY ACROSS FAR WESTERN UPPER MICHIGAN
THURSDAY INTO THURSDAY EVENING...ESPECIALLY IN THE HIGHER TERRAIN OF
THE GOGEBIC RANGE. SEE THE LATEST WINTER WEATHER MESSAGE FOR FURTHER
DETAILS. FREEZING RAIN IS POSSIBLE ACROSS INLAND PORTIONS OF WEST AND
CENTRAL UPPER MICHIGAN THURSDAY NIGHT INTO FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS TO THE NATIONAL
WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT REPORTS AT
OUR WEBPAGE...FACEBOOK PAGE OR ON TWITTER.
MIZ006-007-012>014-085-021100-
ALGER-LUCE-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
NORTHERN SCHOOLCRAFT-
521 PM EDT WED MAY 1 2013 /421 PM CDT WED MAY 1 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
EXPECT CONTINUED RISES OF AREA RIVER LEVELS AND SOME FLOODING ACROSS
UPPER MICHIGAN. SEE THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS
FOR FURTHER DETAILS.
THUNDERSTORMS ARE POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
RAINFALL IS POSSIBLE THURSDAY INTO THURSDAY NIGHT. THIS MAY KEEP RIVER
LEVELS HIGH THROUGH THE END OF THE WORK WEEK. SEE THE LATEST RIVER
FLOOD STATEMENTS AND FORECASTS FOR FURTHER DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS TO THE NATIONAL
WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT REPORTS AT
OUR WEBPAGE...FACEBOOK PAGE OR ON TWITTER.
LSZ162-240>251-263>267-021100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
521 PM EDT WED MAY 1 2013 /421 PM CDT WED MAY 1 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-021100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
521 PM EDT WED MAY 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
VOSS
Winter Storm, Gogebic
- When
- May 1, 7:00 PM CST to May 2, 5:00 PM CST
- Where
- Gogebic forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
The spotter in Ironwood measured 11 inches of wet snow from the evening of the 1st into the afternoon of the 2nd. A spotter near Bessemer estimated a storm total snowfall of 13 inches over approximately 24 hours.
Winter Weather, Keweenaw
- When
- May 2, 2:00 AM EST to 9:00 AM EST
- Where
- Keweenaw forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.283, -88.212 (the zone’s center; the record gives no point)
The observer in Mohawk measured .2 inches of freezing rain on most surfaces, but roads and sidewalks were reportedly not slippery.
Winter Weather, Northern Houghton
- When
- May 2, 2:00 AM EST to 9:00 AM EST
- Where
- Northern Houghton forecast zone
- Reported by
- ASOS
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
The ASOS at the Houghton County Airport observed a light glaze of ice accumulation on the morning of the 2nd, but no travel problems were reported from the freezing rain.
Winter Weather, Ontonagon
- When
- May 2, 10:00 AM EST to 4:00 PM EST
- Where
- Ontonagon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
The observer in Ontonagon measured five inches of wet snow in six hours.
Winter Weather, Baraga
- When
- May 2, 7:00 PM EST to May 3, 7:00 AM EST
- Where
- Baraga forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
The observer at Herman measured 3.2 inches of wet snow which was also mixed with freezing rain and sleet at times.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Illinois, May 1 to 22, 20131 death · $50 million · 10 events
- Drought in Texas, May 1 to 31, 2013$410 million · 20 events
- Drought in Texas, May 1 to 31, 2013$50 million · 24 events
- Drought in Oklahoma, May 1 to 31, 2013$75 million · 3 events
- Heavy Snow in Iowa, May 1 to 2, 2013$1.5 million · 14 events
- Flash Flooding and Hail in Mississippi, May 1, 2013$1.6 million · 1 in hail · 3 events
- Wildfire and High Wind in California, May 1, 2013$580,000 · 62 kt wind · 6 events
- Drought in Texas, May 1 to 31, 2013$121,000 · 33 events
- Wildfire in California, May 1 to 4, 2013$400,000 · 1 event
- Flooding in North Dakota, May 1 to 31, 2013$200,000 · 2 events
- Flash Flood and Flooding in Florida, May 1 to 3, 2013$96,000 · 12 events
- Heavy Snow in Minnesota, May 1 to 5, 2013$120,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 452072, 452068, 452069, 452073, 452074.